# SDR SWAA2014060328631

- Difficulty date: May 10, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Plate
- Part number: 6560580
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CORRUGATE PLATE CRACKED NEXT TO BS 727.  R & R PLATE IAW SRM & DWG.
